# SDR CA020820008

- Difficulty date: July 17, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303310
- Condition: Cracked
- Location: Cockpit
- Part time: 16,897 hours, 13,521 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) RT WINDSHIELD OUTER PLY CRACKED DURING TAXI.  A/C RETURNED TO BLOCKS.   WINDSHIELD REPLACED.  WINDSHIELD HAD BEEN INSTALLED SINCE NEW.
